MathSciNet Relay Station
MathSciNet bibliographic data
MR1448331 11G05 (11Y50 14G25 14H25)
Pethö, Attila; Weis, Thomas; Zimmer, Horst G. Torsion groups of elliptic curves with integral $j$-invariant over general cubic number fields. Internat. J. Algebra Comput. 7 (1997), no. 3, 353–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement